U.S. doctors online nowAsk doctors free
A 21-year-old female asked:

My son is 9 months old and has a fever of 103.2 and is throwing up his motrin and tylenol (acetaminophen).

1 doctor answer1 doctor weighed in
Dr. Ameth Aguirre
Pediatrics 23 years experience
Bath him!: That is a very high fever. Put cool compresses on his head, chest and other parts of his body to bring the temp down by physical means. You may have to do this on a regular basis until he is keeping his meds down. Consider using a suppository and consulting a physician if you haven't done so. This could be a viral disease but might be something that needs medical evaluation.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 24, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.